# SDR ASOA2013040403301

- Difficulty date: March 13, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Part time: 992,784 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319 CORRODED AT THE BOTTOM.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  ORIGINAL THICKNESS .050 IAW SRM 53-21-06-001-002-A01.
